# SDR EISA20010069

- Difficulty date: March 16, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 65,535 hours, 34,020 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 21VAL46475
- Condition: Stuck
- Location: Aft Fuselage
- Component: Garrettltd
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN ANY MODE, DURING CLIMB.  AIR TURNBACK.  REMOVED AND REPLACED OUTFLOW VALVE AND PRESSURE CONTROLLER.  OPS CHECK NORMAL.
